my daughter has polyarticular jra. She was diagnosed at age 2 and is now 6. she has been taking enbrel for 3 1/2 years now. she has recently started bruising easily, constantly complaining of being tired and not feeling well and looks very pale, she has also had some petechiae on her chest (just a small area). i took her to her pediatrician and he did a cbc which came back normal. can someone please tell me what could be wrong with my child? i feel like the doctors don't seem to know what is wrong with her. There is something going on, but it's as if they don't know so they are giving up. How sick does my child have to get before they believe me that something is wrong with her.
JRA (Juvenile Rheumatoid arthritis) is a systemic disease (Autoimmune) in nature. Beside the joints, it affects the other parts of the body/organs.
Rashes, easy bruising probabilities are very easy to happen. We practically , don't have much option, except for getting the things under control. We really can't stop the disease.
Since your treating doctor did only CBC for this, i would recommend you to have a second opinion through either a pediatrician or a rheumatologist.
She needs to be on medications persistently and these medicines need to be taken on regular basis else the disease may flare up anytime.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.